Journal of the Mathematical Society of Japan

Quasi-permutation modules over finite groups, II

Shizuo ENDO and Takehiko MIYATA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 26, Number 4 (1974), 698-713.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240435036

Digital Object Identifier
doi:10.2969/jmsj/02640698

Mathematical Reviews number (MathSciNet)
MR0360779

Zentralblatt MATH identifier
0286.20007

Subjects
Primary: 20C10: Integral representations of finite groups

Citation

ENDO, Shizuo; MIYATA, Takehiko. Quasi-permutation modules over finite groups, II. J. Math. Soc. Japan 26 (1974), no. 4, 698--713. doi:10.2969/jmsj/02640698. https://projecteuclid.org/euclid.jmsj/1240435036


Export citation